MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 3.0 X 28
Medical Device Problem Codes Migration or Expulsion of Device (1395); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
As reported by sales rep.: the first elunir stent (3.0 x 28 mm) lot# lnrus00080 would not cross the mid rca.After repeated attempts to cross the lesion the elunir sds was retracted back into the medtronic 6f jr4 guide.It was noted the elunir stent slipped off the stent delivery balloon.The sds was removed out of the guide and a 1.5 balloon was advanced over the.014 pro-water wire and through the undeployed elunir.The elunir was repositioned in the proximal rca and deployed using the 1.5 balloon.A 2.0 and 3.0 nc balloon were used to further dilate the elunir.Once the stent was well apposed to the vessel wall the md used a 3.0 x 24 mm elunir distal to the 1st and 3.0 x 20 mm elunir proximal.The case was ended successfully and no clinical complications were noted.
 
Additional Manufacturer Narrative
Information received on june 10, 2018: corrected data, which also applies to h3: the device is not available for analysis.Final report was available on june 17, 2018: findings of investigation: 1.Device analysis conclusion: n/a- the device was not receive for analysis.2.Angiogram analysis: n/a- the angiogram was not receive for analysis.3.Ifu: no deviation of ifu was found.4.The dhr was reviewed: all manufacturing and release test documentation is present and meets the requirements.Crimping, crossing profile, and securement measurements are all in compliance with the product requirements.All the released systems met specifications.Overall conclusions: 1.The review of the dhr (device history record) indicates that the product was supplied meeting specifications.2.'failure to cross' is a known procedural occurrence that is commonly related to patient anatomy, lesion disposition/composition, operator technique, ancillary equipment and appropriate device selection.3.There is no evidence to suggest that there were any manufacturing issues that contributed to the reported event.4.The customer report indicates that no problems were noted with the stent delivery system during preparation.5.The investigation was limited as we did not receive the used product.It is not possible to reach a definite conclusion as to how and why this event happened with the information that we received.6.There was no injury to patient.
 
Event or Problem Description
Additional information received on june 07, 2018: there was no excess force used during prep.There was no difficulty removing the device from the packaging the target lesion was severely calcified circumflex lesion a procedural cd is not available for review.No excessive force used anytime during the procedure no kinks or other damages noted prior to inserting the product into the patient there was no resistance/friction while inserting or retracting the balloon through the guide catheter the device was stored in the cath lab on a cart for a few days.The stent dislodged in the guiding catheter.After removing the elunir system the physician threated the guide with another balloon to capture the stent dislodged in the catheter and implant the stent.Thus, the stent did not dislodge in the patient but in the guide, which was still in the patient.

Brand Name
ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key7576850
Report Number3003084171-2018-00024
Device Sequence Number16588343
Product Code NIQ
UDI-Device Identifier07290107013871
UDI-Public07290107013871
Combination Product (Y/N)N
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2019
Device Model Number3.0 X 28
Device Catalogue NumberLUN300R28US
Device Lot NumberLNRUS00080
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2018
Supplement Date Received by Manufacturer06/17/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR